# SDR SWAA2020111026495

- Difficulty date: October 27, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501231
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 440 TO STA 500I LT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED AT LBL 24 AND W/L 157.  REMOVED CORROSION ON FWD PIT STA 440 TO 500I LT FLOOR SUPPORT Z-ANGLE LBL 24, IAW B737 SRM 51-10-02-0G-0 ITEM 15.  ORIGINAL 'T' .040, REMAINING .028, LOSS .012' DEEPEST AREA.  FOUND TO BE OUT OF LIMITS, IAW B737 SRM 53-00-53-1A-2 FIG 103.  STA 500B TO 440 FOUND WITHIN LIMITS.  CUT OUT DAMAGE SECTION AT BETWEEN STA 500C-500B AND REMOVED, IAW B737 SRM 53-00-53-2R-5 REPAIR 5.  FABRICATED REPAIR Z-ANGLE AND INSTALLED AT STA 500I TO 500C LBL 24, IAW B737 SRM 53-00-53-2R-5 REPAIR 5 P/N 143A7501-231.
